Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 130, NWS Mobile, AL

June 21, 2025George County, Greene County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2025, 5:03 PM CDT for George County, Greene County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2025, 5:03 PM CDT (22:03 UTC)
Expired
Jun 21, 2025, 5:30 PM CDT
In force
27 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 52 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2570 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WUUS54 KMOB 212203
SVRMOB
MSC039-041-212230-
/O.NEW.KMOB.SV.W.0130.250621T2203Z-250621T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
503 PM CDT Sat Jun 21 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northeastern George County in southeastern Mississippi...
  Southeastern Greene County in southeastern Mississippi...

* Until 530 PM CDT.

* At 503 PM CDT, a severe thunderstorm was located 6 miles north of
  Lucedale, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3109 8869 3106 8844 3088 8851 3096 8877
TIME...MOT...LOC 2203Z 032DEG 1KT 3101 8858 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Black
1 follow-up statement
643 
WWUS54 KMOB 212221
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
521 PM CDT Sat Jun 21 2025

MSC039-041-212231-
/O.EXP.KMOB.SV.W.0130.000000T0000Z-250621T2230Z/
George MS-Greene MS-
521 PM CDT Sat Jun 21 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEORGE AND
SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 530 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

LAT...LON 3109 8869 3106 8844 3088 8851 3096 8877
TIME...MOT...LOC 2221Z 032DEG 1KT 3101 8858 

$$

Black

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:05 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 21, 4:05 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
405 PM CDT Sat Jun 21 2025

...New Discussion...

.DISCUSSION...
Issued at 342 PM CDT Sat Jun 21 2025

Tonight through Sunday Night...

Summer continues as upper ridging dominates the synoptic pattern
across the forecast area through Sunday night. A generally
isolated to scattered coverage of showers and storms can be
expected during the mid to late afternoon hours, with greatest
focus of coverage in the vicinity of the sea breeze boundary. A
strong storm or two can't be ruled out with ample CAPE, drier air
aloft and weak deep layer shear. Primary hazards with any storms
would be gusty winds, small hail, frequent lightning, and heavy
rainfall. Temperatures remain warm in the lower to middle 90's for
highs with lows in the lower to middle 70's. Heat index values
will top out in the 100 to 105 range during the afternoon hours. A
Low risk of rip currents remains in place through Saturday night.
MM/25

Monday through Saturday...

The diurnal pattern continues through next week, with decreasing
rain chances expected the latter half of the week as a large upper
ridge dominates the eastern CONUS. A low-level surface ridge will
persist over the western Atlantic and southeast states. with
precipitable waters values fluctuating between 1.5 to 1.9 inches.
Pulse thunderstorms are possible each afternoon into early
evening, with scattered to numerous coverage expected on Monday,
isolated to scattered on Tuesday, and isolated to rain-free
conditions Wednesday through Friday. A good chance showers and
thunderstorms could return on Saturday as a slug of deeper
accompanies a possible upper low approaching from the east. We
can't rule out a few strong storms with gusty winds and frequent
lightning given ample instability and minimal shear. Low risk of
rip currents remains in place through midweek.

Temperatures will average up to 5 degrees above normal through the
extended, with highs in the middle 90s inland and the lower 90s
along the beaches and barrier islands. Low temperatures interior
areas will be in the lower to middle 70s and the upper 70s along
the beaches and barrier islands. /22

&&

.AVIATION...
(18Z TAFS)
Issued at 1221 PM CDT Sat Jun 21 2025

VFR flight category prevails for all locations outside of showers
and storms each afternoon into early evening. Expect temporary
reductions in flight category underneath any storms. Winds remain
light and variable today near or less than 5 knots, becoming
easterly to southeasterly for the day Sunday less than 5 knots.
MM/25

&&

.MARINE...
Issued at 430 AM CDT Sat Jun 21 2025

No impacts are expected other than locally higher winds and seas
possible near thunderstorms. A generally light to occasionally
moderate onshore flow is expected through next week. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  92  73  92  73  92  72  94 /  20  50  20  70  30  40  20  20
Pensacola   76  91  76  91  76  92  76  93 /  20  50  20  60  30  40  10  20
Destin      78  89  78  92  79  93  79  94 /  30  50  30  50  20  40  10  10
Evergreen   70  92  71  94  71  95  71  98 /  20  50  10  50  20  20  10  10
Waynesboro  70  93  71  94  71  94  71  96 /  20  50  10  50  20  30  20  10
Camden      71  92  71  92  71  94  71  96 /  20  40  10  40  20  20  10  10
Crestview   71  94  71  93  71  95  71  97 /  20  50  20  50  20  30  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 21, 4:13 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Sat Jun 21 2025

ALZ261-212200-
Mobile Inland AL-
413 PM CDT Sat Jun 21 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE COUNTY THROUGH
500 PM CDT...

At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Citronelle to 4 miles west of
Movico. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Citronelle, Chunchula, Gulfcrest, Axis, Mount Vernon, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3095 8842 3109 8843 3111 8842 3111 8833
      3114 8833 3114 8801 3093 8794 3092 8796
      3090 8796 3089 8798
TIME...MOT...LOC 2113Z 353DEG 2KT 3110 8835 3107 8811

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 21, 4:36 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT Sat Jun 21 2025

MSZ075-078-212215-
Stone MS-Perry MS-
436 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PERRY AND NORTHEASTERN
STONE COUNTIES THROUGH 515 PM CDT...

At 436 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of McLain, or 12 miles northeast of Wiggins, moving
west at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southern Perry and
northeastern Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3092 8914 3113 8914 3105 8884 3100 8884
      3099 8883 3082 8893 3091 8915
TIME...MOT...LOC 2136Z 107DEG 9KT 3097 8897

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jun 21, 4:43 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Sat Jun 21 2025

FLZ201-212230-
Escambia Inland FL-
443 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ESCAMBIA COUNTY
THROUGH 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Century, moving north at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Century.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3083 8741 3100 8738 3099 8720 3096 8722
      3097 8723 3093 8726 3094 8727 3093 8729
      3091 8728 3091 8729 3089 8728 3088 8730
      3085 8731 3084 8730 3082 8730
TIME...MOT...LOC 2143Z 190DEG 4KT 3089 8731

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jun 21, 4:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
453 PM CDT Sat Jun 21 2025

FLZ201-203-212245-
Escambia Inland FL-Santa Rosa Inland FL-
453 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANTA ROSA AND
NORTH CENTRAL ESCAMBIA COUNTIES THROUGH 545 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Jay, or 7 miles southeast of Century, moving
southwest at 5 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Century and Jay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3080 8736 3100 8725 3100 8718 3095 8699
      3076 8709
TIME...MOT...LOC 2153Z 044DEG 6KT 3088 8721

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Jun 21, 4:55 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
455 PM CDT Sat Jun 21 2025

MSZ076-079-212245-
Greene MS-George MS-
455 PM CDT Sat Jun 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GEORGE AND SOUTHERN
GREENE COUNTIES THROUGH 545 PM CDT...

At 455 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lucedale. This storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lucedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3092 8883 3109 8884 3115 8843 3088 8842
      3091 8885
TIME...MOT...LOC 2155Z 249DEG 4KT 3103 8863

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, Jun 21, 5:00 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
500 PM CDT Sat Jun 21 2025

ALZ261>264-MSZ079-212245-
Baldwin Central AL-Baldwin Inland AL-Mobile Inland AL-
Mobile Central AL-George MS-
500 PM CDT Sat Jun 21 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE...NORTHWESTERN
BALDWIN AND NORTHEASTERN GEORGE COUNTIES THROUGH 545 PM CDT...

At 500 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Wilmer to 7 miles east of
Creola. Movement was southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Downtown Mobile, Prichard, Saraland, Bay Minette, Chickasaw, Satsuma,
Citronelle, Creola, Chunchula, Stockton, Stapleton, Gulfcrest, Axis,
Mount Vernon, Semmes, Tanner Williams, I65 And I165, Wilmer, I65 And
AL 225, and I65 And AL 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3070 8841 3074 8841 3074 8842 3100 8844
      3100 8842 3110 8843 3108 8784 3070 8762
TIME...MOT...LOC 2200Z 323DEG 12KT 3093 8840 3085 8793

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Black

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:36 PM CDTSpecial Weather StatementMOBPerry39 min
Jun 21, 4:55 PM CDTSpecial Weather StatementMOBGeorge50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.